# SDR DALA2023071305696

- Difficulty date: July 10, 2023
- Submitted: July 13, 2023
- Operation: Air carrier
- Aircraft: N933DJ
- Make and model: Boeing 737-9
- Aircraft serial: 37291
- Aircraft time: 27,622 hours, 14,847 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2858836) CORROSION AFT CARGO COMPARTMENT SUB THRESHOLD WEB HAS CORROSION. REMOVED AND REPLACED WEB, INSTALLED NEW WEB PN 146A8123U25 IN AFT CARGO COMPARTMENT IAW B737-900 SRM 51-40-02-0G DWG# 146A8340.
